My foolish, foolish friend told me over the phone that he took a lot of these from his nans medicine cupboard and took loads at some park (he wouldn't say which one!) I'm really worried about him, what are the chances he might die? How much would he have to have taken?
Tramadol is used to relieve moderate to moderately severe pain. Tramadol extended-release viagra cialis online pharmacy pharmacy are only used by people who are expected to need medication to relieve pain around-the-clock for a long time. Tramadol is in a class of medications called opiate agonists. It works by changing the way the body senses pain.Symptoms of overdose may include: * decreased size of the pupil (the black circle in the center of the eye) * difficulty breathing * extreme drowsiness * unconsciousness * coma * seizure * heart attackNo more information is available.
according to my pharmacist, 300mg. And guys don't hesitate to answer this, because it's medication for restless leg syndrome, so it's very likely it's his friend. But yes, 300 mg based off an average weight of 150, 5ft10. I'm assuming 400 would kill you no matter what, and 100 gets you high.
if he hasn't long taken them you need to make sure he gets to the hospital to get sorted and try to find what he's taken, ask his nan what was in the cupboard as this will help in the hospital treatment, if it was a while ago he took them he still needs to go to the hospital as these drugs will affect his liver and kidney function which can lead to permanent damage of these vital organs, believe me this is no joke
Whatisgood..., you need to change your pharmacist. Tramadol is not for restless legs, it is for moderate to severe pain. The starting dose is 25 mg/day, after which you can work up to a maximum of 400 mg/day. The separate question is what is a lethal dose? There is no simple answer to this. In general, pharmacologists speak of an LD50, which is the dose sufficient to kill 50% of a study population. As we don't do lethal experiments on humans, we don't have that answer. The further complication is that tramadol is a drug to which one becomes accustomed, so whether it kills or not depends on the previous degree of exposure.I am sorry that none of this is going to help your friend. Let us hope he is found in time.
Even if you know the fatal dose, you don't actually know how many exactly your friend has taken -but that's not really the issue here. The most important point is your friend is asking for help by contacting you and you have done the right thing by alerting anyone and everyone who might be able to assist finding him and getting him professional help.You must try to remember though that he is ultimately responsible for his own actions.do let us know
read the link below. u really ought to get him found and to hospital. why would he take these without knowing what they are ??? do his parents know what he has taken as its a little more serious than just searching the local parks. lets hope he is found intime and he learns from it. ps re restless legs it does seem to be one of its uses as per the link
That is hard to say, mixing alcohol with it can increase the risks.It does not act like a usual narcotic, actually it can stimulate the narcotic receptor very weakly, and the true way it causes pain relief is rather fuzzly understood.Besides supression of breathing and coma, it can also promote convulsions much more than regular narcotics. In fact, if the regular narcotic antidote naloxone is given it helps with breathing but increases the risk of convulsions.Any dose above 300 mg might be a problem but the manufacture does not say much more. Below is an FDA label information pdf file on one brand of the drug.www.accessdata.fda.gov/drugsatfda